# SDR SWIA202054426

- Difficulty date: July 13, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 32,995 hours, 31,055 cycles
- System (JASC): 5751 · Ailerons
- Part: Bolt
- Part number: S706409DU31
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE & REINSTALL RT AILERON TO PERFORM REPLACMENT OF AILERON BEARINGS, BUSHINGS, AND HARDWARE PER AMM.  USE NEW BOLTS WHEN REINSTALLING AILERON, IAW AMM.  COMPLY WITH TASK CARD.  C-CHECK RO 11/24/2020.  REMOVED & REINSTALLED RT AILERON TO PERFORM REPLACMENT OF AILERON BEARINGS, BUSHINGS, AND HARDWARE PER AMM.  USED NEW BOLTS WHEN REINSTALLING AILERON, IAW AMM.  COMPLIED WITH TASK CARD.
